On optimal control of the stochastic systems with delayed controls and delayed measurements

    Research output: Contribution to journalArticle

    Original languageEnglish
    Pages (from-to)454-464
    Number of pages11
    JournalJournal of Mathematical Analysis and Applications
    Volume75
    Issue number2
    DOIs
    Publication statusPublished - 1980

    Fingerprint

    Stochastic systems
    Stochastic Systems
    Optimal Control

    ASJC Scopus subject areas

    • Analysis
    • Applied Mathematics

    Cite this

    @article{ece4e792c6ff447ea99cb8ef419ed078,
    title = "On optimal control of the stochastic systems with delayed controls and delayed measurements",
    author = "Kenko Uchida",
    year = "1980",
    doi = "10.1016/0022-247X(80)90094-3",
    language = "English",
    volume = "75",
    pages = "454--464",
    journal = "Journal of Mathematical Analysis and Applications",
    issn = "0022-247X",
    publisher = "Academic Press Inc.",
    number = "2",

    }

    TY - JOUR

    T1 - On optimal control of the stochastic systems with delayed controls and delayed measurements

    AU - Uchida, Kenko

    PY - 1980

    Y1 - 1980

    UR - http://www.scopus.com/inward/record.url?scp=0019022228&partnerID=8YFLogxK

    UR - http://www.scopus.com/inward/citedby.url?scp=0019022228&partnerID=8YFLogxK

    U2 - 10.1016/0022-247X(80)90094-3

    DO - 10.1016/0022-247X(80)90094-3

    M3 - Article

    VL - 75

    SP - 454

    EP - 464

    JO - Journal of Mathematical Analysis and Applications

    JF - Journal of Mathematical Analysis and Applications

    SN - 0022-247X

    IS - 2

    ER -